# SDR RAIA00509010

- Difficulty date: September 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,939 hours, 11,202 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transponder
- Condition: Failed
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3521- PIT - BOTH TRANSPONDERS FAILED IN FLIGHT JUST AFTER TAKEOFF.  MAINTENANCE RERACKED THE COMMUNICATION UNITS AND CYCLED AIRCRAFT POWER.
